MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Field service specialist (fss) visited the account and found no problems with the system as it met abbott¿s specifications.As a proactive measure fss replaced the aberrometer and transferred customers database over to the new computer and gave the customer the hard drives out of other computer.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
The clinic reported that a laser vision correction patient had photorefractive keratectomy surgery on (b)(6) 2015 and presented at the 6 months post treatment visit with overcorrection in right eye.It was stated that the patient had no loss of best corrected visual acuity (bcva).Patient manifest refraction at the 6 months follow up visit for right eye was 2.25 x 0.75 x 125.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6045926
Report Number3006695864-2016-00886
Device Sequence Number13516687
Product Code HKO
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-2261
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2016
Initial Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER LASER SN (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age33 YR